{"id":7193169415,"title":"Gaviscon double action liquid mint flavour 150ml","handle":"3229606","description":"\u003cul data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003eWorks in 2 ways\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003eFast powerful relief\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003eNeutralising excess stomach acid\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eLong lasting relief from the pain and discomfort of heartburn and acid indigestion.\u003c\/b\u003e\u003c\/p\u003e\n\u003cp\u003eGaviscon double action liquid mint flavour works in two different ways 1: neutralising excess stomach acid to relieve pain and discomfort and 2: forming a protective barrier over the stomach contents to soothe the burning pain in your chest.\u003c\/p\u003e\n\u003ch3\u003eFeatures of Gaviscon double action liquid mint flavour\u003c\/h3\u003e\n\u003cul\u003e\n\u003cli\u003eSugar free\u003c\/li\u003e\n\u003cli\u003eContains Sodium bicarbonate\u003c\/li\u003e\n\u003cli\u003eLong lasting relief\u003c\/li\u003e\n\u003cli\u003eGluten-free\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003eEach 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eAdults and children over 12 years:\u003c\/b\u003e\u003c\/p\u003e\n\u003col\u003e\n\u003cli\u003eTake 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.\u003c\/li\u003e\n\u003c\/ol\u003e\n\u003cp\u003e\u003cb\u003eChildren under 12 years:\u003c\/b\u003e\u003c\/p\u003e\n\u003col\u003e\n\u003cli\u003eShould only be taken on medical advice.\u003c\/li\u003e\n\u003cli\u003eIf you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.\u003c\/li\u003e\n\u003cli\u003eIf you forget a dose it is not necessary to double the dose next time, just carry on taking as before.\u003c\/li\u003e\n\u003c\/ol\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eBefore taking this product:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eDo not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred\u003c\/li\u003e\n\u003cli\u003eContains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)\u003c\/li\u003e\n\u003cli\u003eEach 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium\u003c\/li\u003e\n\u003cli\u003eIf you have been advised a diet restricted in any of these please ask your doctor before taking this product\u003c\/li\u003e\n\u003cli\u003eIf symptoms persist after 7 days consult your doctor\u003c\/li\u003e\n\u003cli\u003eYou can take this product if you are pregnant or breast feeding\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cb\u003ePossible side effects:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eVery rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients\u003c\/li\u003e\n\u003cli\u003eConsult your doctor immediately if you experience these or any other side effects\u003c\/li\u003e\n\u003cli\u003eDo not use this medicine after end of month of expiry date (EXP: month\/year) shown on the base\u003c\/li\u003e\n\u003cli\u003eCheck the cap seal is unbroken before first taking this product\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2020-04-19T01:43:00+01:00","created_at":"2016-06-16T17:00:21+01:00","vendor":"Gaviscon","type":"Personal Care","tags":["Brand_Gaviscon","Category_Stomach \u0026 Bowel","Condition_Heartburn","Condition_Indigestion","Gaviscon","General Sales Line","Medicines","Postage_Packet","Stomach Remedies"],"price":459,"price_min":459,"price_max":459,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22865522375,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"3229606","requires_shipping":true,"taxable":true,"featured_image":{"id":24844677895,"product_id":7193169415,"position":3,"created_at":"2017-02-08T04:36:46+00:00","updated_at":"2020-10-06T09:21:48+01:00","alt":"Gaviscon","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/56112f2d-ef81-4cad-92f4-0776af1a3290.jpg?v=1601972508","variant_ids":[22865522375]},"available":true,"name":"Gaviscon double action liquid mint flavour 150ml","public_title":null,"options":["Default Title"],"price":459,"weight":307,"compare_at_price":0,"inventory_quantity":50,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000158065888","featured_media":{"alt":"Gaviscon","id":117974695998,"position":3,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/56112f2d-ef81-4cad-92f4-0776af1a3290.jpg?v=1568836521"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81DY2gs6n3L._AC_SL1500.jpg?v=1601972508","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/813icXtC1DL._AC_SL1500.jpg?v=1601972508","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/56112f2d-ef81-4cad-92f4-0776af1a3290.jpg?v=1601972508","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81VewI2knOL._AC_SL1500.jpg?v=1601972517","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81XCyUokg5L._AC_SL1500.jpg?v=1601972523","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/918HmzxN46L._AC_SL1500.jpg?v=1601972536"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81DY2gs6n3L._AC_SL1500.jpg?v=1601972508","options":["Title"],"media":[{"alt":null,"id":7922277908589,"position":1,"preview_image":{"aspect_ratio":0.879,"height":1500,"width":1319,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81DY2gs6n3L._AC_SL1500.jpg?v=1601972502"},"aspect_ratio":0.879,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81DY2gs6n3L._AC_SL1500.jpg?v=1601972502","width":1319},{"alt":null,"id":7922277449837,"position":2,"preview_image":{"aspect_ratio":0.512,"height":1500,"width":768,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/813icXtC1DL._AC_SL1500.jpg?v=1601972495"},"aspect_ratio":0.512,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/813icXtC1DL._AC_SL1500.jpg?v=1601972495","width":768},{"alt":"Gaviscon","id":117974695998,"position":3,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/56112f2d-ef81-4cad-92f4-0776af1a3290.jpg?v=1568836521"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/56112f2d-ef81-4cad-92f4-0776af1a3290.jpg?v=1568836521","width":800},{"alt":null,"id":7922280300653,"position":4,"preview_image":{"aspect_ratio":1.0,"height":1500,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81VewI2knOL._AC_SL1500.jpg?v=1601972517"},"aspect_ratio":1.0,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81VewI2knOL._AC_SL1500.jpg?v=1601972517","width":1500},{"alt":null,"id":7922280923245,"position":5,"preview_image":{"aspect_ratio":1.049,"height":1430,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81XCyUokg5L._AC_SL1500.jpg?v=1601972523"},"aspect_ratio":1.049,"height":1430,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/81XCyUokg5L._AC_SL1500.jpg?v=1601972523","width":1500},{"alt":null,"id":7922281676909,"position":6,"preview_image":{"aspect_ratio":1.0,"height":1500,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/918HmzxN46L._AC_SL1500.jpg?v=1601972536"},"aspect_ratio":1.0,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/918HmzxN46L._AC_SL1500.jpg?v=1601972536","width":1500}],"content":"\u003cul data-mce-fragment=\"1\"\u003e\n\u003cli data-mce-fragment=\"1\"\u003eWorks in 2 ways\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003eFast powerful relief\u003c\/li\u003e\n\u003cli data-mce-fragment=\"1\"\u003eNeutralising excess stomach acid\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eLong lasting relief from the pain and discomfort of heartburn and acid indigestion.\u003c\/b\u003e\u003c\/p\u003e\n\u003cp\u003eGaviscon double action liquid mint flavour works in two different ways 1: neutralising excess stomach acid to relieve pain and discomfort and 2: forming a protective barrier over the stomach contents to soothe the burning pain in your chest.\u003c\/p\u003e\n\u003ch3\u003eFeatures of Gaviscon double action liquid mint flavour\u003c\/h3\u003e\n\u003cul\u003e\n\u003cli\u003eSugar free\u003c\/li\u003e\n\u003cli\u003eContains Sodium bicarbonate\u003c\/li\u003e\n\u003cli\u003eLong lasting relief\u003c\/li\u003e\n\u003cli\u003eGluten-free\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003eEach 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eAdults and children over 12 years:\u003c\/b\u003e\u003c\/p\u003e\n\u003col\u003e\n\u003cli\u003eTake 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.\u003c\/li\u003e\n\u003c\/ol\u003e\n\u003cp\u003e\u003cb\u003eChildren under 12 years:\u003c\/b\u003e\u003c\/p\u003e\n\u003col\u003e\n\u003cli\u003eShould only be taken on medical advice.\u003c\/li\u003e\n\u003cli\u003eIf you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.\u003c\/li\u003e\n\u003cli\u003eIf you forget a dose it is not necessary to double the dose next time, just carry on taking as before.\u003c\/li\u003e\n\u003c\/ol\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cb\u003eBefore taking this product:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eDo not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred\u003c\/li\u003e\n\u003cli\u003eContains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)\u003c\/li\u003e\n\u003cli\u003eEach 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium\u003c\/li\u003e\n\u003cli\u003eIf you have been advised a diet restricted in any of these please ask your doctor before taking this product\u003c\/li\u003e\n\u003cli\u003eIf symptoms persist after 7 days consult your doctor\u003c\/li\u003e\n\u003cli\u003eYou can take this product if you are pregnant or breast feeding\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cb\u003ePossible side effects:\u003c\/b\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eVery rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients\u003c\/li\u003e\n\u003cli\u003eConsult your doctor immediately if you experience these or any other side effects\u003c\/li\u003e\n\u003cli\u003eDo not use this medicine after end of month of expiry date (EXP: month\/year) shown on the base\u003c\/li\u003e\n\u003cli\u003eCheck the cap seal is unbroken before first taking this product\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

Gaviscon double action liquid mint flavour 150ml

Product Description
  • Works in 2 ways
  • Fast powerful relief
  • Neutralising excess stomach acid
Item Number: 3229606
Brand: Gaviscon
£4.59
Maximum quantity available reached.

Please note, due to the COVID-19 outbreak, all available items are subject to an up to 2 week despatch delay.
Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Long lasting relief from the pain and discomfort of heartburn and acid indigestion.

Gaviscon double action liquid mint flavour works in two different ways 1: neutralising excess stomach acid to relieve pain and discomfort and 2: forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

Features of Gaviscon double action liquid mint flavour

  • Sugar free
  • Contains Sodium bicarbonate
  • Long lasting relief
  • Gluten-free


Each 10ml of Oral Suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water

 

Adults and children over 12 years:

  1. Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

Children under 12 years:

  1. Should only be taken on medical advice.
  2. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
  3. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.


Before taking this product:

  • Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
  • Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed)
  • Each 20ml dose contains 11.06 mmol sodium and 6.5 mmol calcium
  • If you have been advised a diet restricted in any of these please ask your doctor before taking this product
  • If symptoms persist after 7 days consult your doctor
  • You can take this product if you are pregnant or breast feeding

Possible side effects:

  • Very rare (less than 1 in 10,000) chance of skin rash or difficulty in breathing due to an allergic reaction from the ingredients
  • Consult your doctor immediately if you experience these or any other side effects
  • Do not use this medicine after end of month of expiry date (EXP: month/year) shown on the base
  • Check the cap seal is unbroken before first taking this product


Related products